Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Liouville's theorem for parabolic equations of the second order with constant coefficients


Author: Avner Friedman
Journal: Proc. Amer. Math. Soc. 9 (1958), 272-277
MSC: Primary 35.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095340-8
MathSciNet review: 0095340
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. D. Èidelman, Estimates of solutions of parabolic systems and some of their applications, Rec. Math. (Mat. Sbornik) (N.S.) vol. 33 (1953) pp. 359-382. MR 0060703 (15:712b)
  • [2] I. I. Hirschman, A note on the heat equation, Duke Math. J. vol. 19 (1952) pp. 487-492. MR 0049430 (14:172f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095340-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society